The topological classification of a family of quadratic differential systems in terms of affine invariant polynomials
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
390 1
Ultima descărcare din IBN:
2020-01-09 10:08
Căutarea după subiecte
similare conform CZU
515+517.9 (1)
Matematică (1160)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (161)
SM ISO690:2012
SCHLOMIUK, Dana; VULPE, Nicolae. The topological classification of a family of quadratic differential systems in terms of affine invariant polynomials. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 2(90), pp. 41-55. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(90) / 2019 / ISSN 1024-7696

The topological classification of a family of quadratic differential systems in terms of affine invariant polynomials


CZU: 515+517.9
MSC 2010: 58K45, 34C05, 34C23, 34A34.
Pag. 41-55

Schlomiuk Dana1, Vulpe Nicolae2
 
1 Université de Montréal,
2 Vladimir Andrunakievich Institute of Mathematics and Computer Science
 
Disponibil în IBN: 3 ianuarie 2020


Rezumat

In this paper we provide affine invariant necessary and sufficient conditions for a non-degenerate quadratic differential system to have an invariant conic f(x, y) = 0 and a Darboux invariant of the form f(x, y)est with , s ∈ R and s 6= 0. The family of all such systems has a total of seven topologically distinct phase portraits. For each one of these seven phase portraits we provide necessary and sufficient conditions in terms of affine invariant polynomials for a non-degenerate quadratic system in this family to possess this phase portrait.

Cuvinte-cheie
quadratic differential system, invariant conic, Darboux invariant, affine invariant polynomial, Group action, phase portrait

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-91138</doi_batch_id>
<timestamp>1643111683</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>idsi@asm.md</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Buletinul Academiei de Ştiinţe a Moldovei. Matematica</full_title>
<issn media_type='print'>10247696</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2019</year>
</publication_date>
<issue>2(90)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title><p>The topological classification of a family of quadratic differential systems in terms of affine invariant polynomials</p></title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Dana</given_name>
<surname>Schlomiuk</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Nicolae</given_name>
<surname>Vulpe</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2019</year>
</publication_date>
<pages>
<first_page>41</first_page>
<last_page>55</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>